My doctor has handed me a study which concludes that those who hyperthyroid are more susceptible to AF, trying to tell me why my thyroxine dose should be reduced. My TSH has been 0.002 and T4 around 22. I have been taking 175mcg daily of levothyroxine for about ten years and felt well. In March I was prescribed pseudoephedrine for sinus problems. A week after I finished the course I was taken to hospital with atrial fibrillation. the doctor has reduced my dose to 150mcg but I feel under par, unmotivated to do anything phsyical, sometimes lying on the sofa for hours with my eyes shut. I get through the day but not feeling as bright as before. My doctor, through his action of reducing my thyroxine dose, seems to blame 'hyperthyrodism' but to me, the AF was due entirely to the doctor mistakenly prescribing pseudoephedrine. My heart rate is entirely normal on 175mcg. I have monitored it for a couple of weeks. BPM Usually in high 50s and 60s. There was no T3 measure taken. Even though my TSH/T4 has always been out of range, my T3 has always been within range. How can I persuade my doctor to put me back on the dose which makes me feel well?